# SDR AALA202207258391

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N861NN
- Make and model: Boeing 737
- Aircraft serial: 31109
- Aircraft time: 34,471 hours, 14,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY EXIT LIGHT ABOVE SEAT ROW 29 ABC INOPERATIVE. RECONNECTED LIGHT. OPERATIONAL CHECK GOOD PER AMM 33-51-00.
